Conjugate harmonic functions of several variables
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 714-716
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a1,
author = {A. A. Bonami},
title = {Conjugate harmonic functions of several variables},
journal = {Doklady Akademii Nauk},
pages = {714--716},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a1/}
}
A. A. Bonami. Conjugate harmonic functions of several variables. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 714-716. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a1/